| Model Number |
16600 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that vent inop/motor fault alarmed, and the device was not ventilating.Unknown patient involvement.
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).D4: device was manufactured in 2013 and was not subject to udi requirements.H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.